# SDR ASOA20120503034

- Difficulty date: May 3, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 26,327 hours, 14,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION, THE ROW 12 OVERHEAD FORWARD EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  MX R & R NR 6 EMERGENCY LIGHT INVERTER IAW AMM 33-50-11, OPS CHECKED SUCCESSFUL.  ACFT APPROVED FOR SERVICE.
